Discrete & Computational Geometry

, Volume 3, Issue 1, pp 49–54 | Cite as

On the classification of toric fano varieties

  • Günter Ewald
Article

Abstract

Toric Fano varieties are algebraic varieties associated with a special class of convex polytopes inR′'. We extend results of V. E. Voskresenskij and A. A. Klyachko about the classification of such varieties using a purely combinatorial method of proof.

Keywords

Discrete Comput Geom Toric Variety Projective Line Supporting Hyperplane Fano Variety 

References

  1. 1.
    V. Danilov, the geometry of toric varieties,Uspekhi Mat. Nauk 33 (1978), 85–134.Russian Math. Surveys 33 (1978), 97–154.MathSciNetGoogle Scholar
  2. 2.
    G. Ewald, Spherical complexes and nonprojective toric varieties,Discrete Comput. Geom. 1 (1986), 115–122.MathSciNetCrossRefGoogle Scholar
  3. 3.
    T. Oda,Torus Embeddings and Applications, Tata Institute, Bombay, 1978.Google Scholar
  4. 4.
    V. E. Voskresenskij and A. A. Klyachko, Toronidal Fano varieties and root systems.Izv. Nauk 48 (1984),Math. USSR-Izv. 24 (1985), 221–244.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1988

Authors and Affiliations

  • Günter Ewald
    • 1
  1. 1.Mathematisches InstitutRuhr-Universität BochumBochumFederal Republic of Germany

Personalised recommendations